# SDR TWAA9712901

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 675 - DURING CRUISE, THE FORWARD LAVATORY SHOCKED A PASSENGER WHEN THE LAVATORY DOOR WAS LOCKED.  REPLACED AND RE-ROUTED SHORTED WIRE.  OPERATIONAL CHECK NORMAL.  (M)
